Skip Navigation LinksHome > Journals > Discontinuity, Nonlinearity, and Complexity > Access Full Text
Discontinuity, Nonlinearity, and Complexity

DNC Volume 8, Issue 2

  • Front/Back Materials
Download PDF
  • Dynamics of Modified Leslie-Gower Harvested Predator-Prey Model with Beddington-DeAngelis Functional Response

pp. 111-125 | DOI: 10.5890/DNC.2019.06.001

R. Sivasamy, M. Sivakumar, K. Sathiyanathan, K. Balachandran

Abstract | Access Full Text
  • Stability and Bifurcation Analysis of Three Species Predator-Prey Model with Holling Type II

pp. 127-144 | DOI: 10.5890/DNC.2019.06.002

M. Sambath, C. Gokila

Abstract | Access Full Text
  • Dynamical Behaviours of a Lotka Volterra Model with Katugampola Fractional Derivative

pp. 145-154 | DOI: 10.5890/DNC.2019.06.003

L. Vignesh, K. Kanagarajan, D. Vivek

Abstract | Access Full Text
  • Permanence of Stochastic Biological Systems

pp. 155-168 | DOI: 10.5890/DNC.2019.06.004

Shashi Kant

Abstract | Access Full Text
  • Exact Solutions and Stability Analysis of a Nonlinear Model of Open-Ocean Deep Convection that Allows Multiple Steady States

pp. 169-186 | DOI: 10.5890/DNC.2019.06.005

Igor L. Bashmachnikov, DmitryV. Kovalevsky

Abstract | Access Full Text
  • A Fundamental Approach on Non-integer Order Differential Equation Using Nonlocal Fractional Sub-Strips Boundary Conditions

pp. 187-197 | DOI: 10.5890/DNC.2019.06.006

M. Subramanian, A.R. VidhyaKumar, T. Nandha Gopal

Abstract | Access Full Text
  • On the Way to Generalized Kinetics for Multi-scale Complex System

pp. 199-210 | DOI: 10.5890/DNC.2019.06.007

V. V. Uchaikin

Abstract | Access Full Text
  • Regional Observability with Constraints on the State of Semilinear Parabolic Systems

pp. 211-223 | DOI: 10.5890/DNC.2019.06.008

Hayat Zouiten, Ali Boutoulout, Fatima-Zahrae El Alaoui

Abstract | Access Full Text
  • Controllability Criteria for Nonlinear Higher Order Fractional Delay Dynamical Systems with Impulses

pp. 225-239 | DOI: 10.5890/DNC.2019.06.009

M. Sivabalan, K. Sathiyanathan

Abstract | Access Full Text
  • Relation Between Autocorrelation Sequence and Average Shortest-Path Length in a Time Serie to Network Mapping

pp. 241-246 | DOI: 10.5890/DNC.2019.06.010

Amanda Leitede Camargo, Marcio Eisencraft

Abstract | Access Full Text